On continuous-time constrained stochastic linear–quadratic control

Weiping Wu, Jianjun Gao, Jun Guo Lu, Xun Li

Research output: Journal article publicationJournal articleAcademic researchpeer-review

Abstract

This paper studies a class of continuous-time scalar-state stochastic Linear–Quadratic (LQ) optimal control problems with the linear control constraints. Using the state separation theorem induced from its special structure, we derive the analytical solution for this class of problems. The revealed optimal control policy is a piece-wise affine function of system state. This control policy can be computed efficiently by solving two Riccati equations off-line. Under some mild conditions, the stationary optimal control policy can be also achieved for this class of problems over an infinite horizon. Examples are presented to shed light on the theoretical results established.

Original languageEnglish
Article number108809
Pages (from-to)1-6
Number of pages6
JournalAutomatica
Volume114
DOIs
Publication statusPublished - Apr 2020

Keywords

  • Constraints
  • Continuous time systems
  • Linear quadratic regulators
  • Optimal control
  • Stochastic control

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Electrical and Electronic Engineering

Cite this